See Alike in...

Alike App

Browser

gyuluvr

591d

does anyone else get drowsy and wanna take a nap after taking their prozac?

Top reply
    • MorphingButterfly

      591d

      It also could be related to a non- associated factor, for example eating simple carbohydrates, or maybe after the medication it’s time to do something that you dislike.

    • MorphingButterfly

      591d

      It also could be related to a non- associated factor, for example eating simple carbohydrates, or maybe after the medication it’s time to do something that you dislike.

    • MorphingButterfly

      591d

      No. But I take Wellbutrin and other medication together with it. Ask your doctor if there is another time of day you can take it.

    • lizah

      591d

      i dont think I've gotten drowsy, are you taking any other meds?

      • gyuluvr

        591d

        @lizah i only take prozac and propranolol, I don't think the propranolol can give me drowsiness though

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion